MathSciNet Relay Station
MathSciNet bibliographic data
MR102097 (21 #892) 53.00 (35.00)
Gaffney, Matthew P. The conservation property of the heat equation on Riemannian manifolds. Comm. Pure Appl. Math. 12 1959 1–11.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement